# SDR 08FDEA04464

- Difficulty date: October 21, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N418FE
- Make and model: Airbus A310-222
- Aircraft serial: 343
- Aircraft time: 41,895 hours, 20,221 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Component: Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, INBD FLAP TRAILING EDGE UPPER SURFACE PREVIOUS REPAIR LOCATED 44.0 INCH FROM OTBD EDGE DELAMINATED APPROX 3.0 BY 3.0 IN SIZE.  REMOVED EXISTING REPAIR BY A NEW REPAIR PER SRM 57-52-12 FIG 204.
